# SDR VGQY2010081400100

- Difficulty date: August 14, 2010
- Submitted: August 15, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VC FLAP NR 23 FOLDING NOSE I/B FITTING SUPPORT AREA WEB FOUND CRACKED.  FLAP NR 23 REMOVED AND REPLACED PER AMM 27-81-02 REV 143.
